# SDR DALA2025063004841

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,368 hours, 29,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1046016) CORROSION ON FLOOR SUPPORTS BTW STA 951 TO STA 985 LBL 16 ALSO STA 951 BTW RBL 18 TO RBL 47 AT PASSENGER CABIN. FLOOR SUPPORTS BTW STA 951 TO STA 985 LBL 16 ALSO STA 951 BTW RBL 18 TO RBL 47 AT PASSENGER CABIN WERE REPLACED AND INSTALLED PER B737-800 SRM 51-40-02-0G.
